Lattice-ordered locally nilpotent groups
Algebra i logika, Tome 14 (1975) no. 4, pp. 407-413
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1975_14_4_a2,
author = {V. M. Kopytov},
title = {Lattice-ordered locally nilpotent groups},
journal = {Algebra i logika},
pages = {407--413},
year = {1975},
volume = {14},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1975_14_4_a2/}
}
V. M. Kopytov. Lattice-ordered locally nilpotent groups. Algebra i logika, Tome 14 (1975) no. 4, pp. 407-413. http://geodesic.mathdoc.fr/item/AL_1975_14_4_a2/